Hail, Jefferson
- When
- June 9, 6:50 PM CST
- Where
- Jefferson County, High Ridge
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.467, -90.533
The Sheriff Department reported 1 inch hail.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 9, 1:16 PM CST, 5 hours 34 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 216 PM CDT THU JUN 9 2005 .DISCUSSION...CONTINUE TO HAVE MAJOR ISSUES WITH GFS MODEL...WITH EXTREME CONVECTIVE FEEDBACK PROBLEMS. SO FOR THE MOST PART WILL GO WITH NAM FOR THE SHORT TERM. CWA IS STUCK BETWEEN TWO WARM FRONTAL BOUNDARIES...ONE THAT HAS JUST MOVED OUT OF THE CWA...CURRENTLY ALONG THE MO/IOWA BORDER AND ANOTHER FRONTAL BOUNDARY OVER NORTHERN ARKANSAS. THE SOUTHERN BOUNDARY IS THE ONE THAT COULD CAUSE PROBLEMS FOR OUR CWA IN THE SHORT TERM. ATMOSPHERE HAS RECOVERED OVER CWA SINCE LAST NIGHT/S ACTIVITY...WITH CAPES BETWEEN 2000 AND 3500 OVER MOST OF AREA AND LI/S BETWEEN MINUS 6 AND MINUS 8. ONLY FLY IN OINTMENT TO KEEP THINGS FROM FIRING IS THE CAP AND WEAKER THAN THOUGHT WAA TODAY. TEMPS HAVE ONLY RISEN INTO THE LOWER TO MIDDLE 80S THIS AFTERNOON. SO WILL JUST KEEP LOW CHANCE POPS FOR SOUTHERN HALF OF CWA AND SLIGHT CHANCE POPS IN THE NORTH FOR TONIGHT. ON FRIDAY...WE WILL REMAIN IN WARM SECTOR...SO LOW CHANCE POPS STILL BEST BET. HOWEVER...SHOULD HAVE BETTER CHANCES OF PCPN FRIDAY NIGHT AS NEXT IN SERIES OF FRONTAL BOUNDARIES APPROACHES THE AREA AND STALLS OUT OVERHEAD. THEN SOME CONFUSION ON HOW MODELS HANDLE THE LANDFALL OF TROPICAL STORM ARLENE. REMNANT LOW AND MOISTURE FROM ARLENE TO AFFECT EASTERN SECTIONS OF MO BY SATURDAY AND SATURDAY NIGHT...WHICH WILL HOLD UP FRONTAL BOUNDARY EVEN MORE. SO CHANCES OF PCPN TO LINGER THROUGH OUT THE WEEKEND AND INTO EARLY NEXT WEEK. FOR REMAINDER OF THE EXTENDED PERIOD...WILL KEEP A DRY FORECAST FOR TUESDAY NIGHT THROUGH THURSDAY AS SFC RIDGE BUILDS IN OVER THE REGION. && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE IL...NONE. && BYRD
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 611 PM CDT THU JUN 9 2005 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101100- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL- COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION- MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE- PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES- ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN- WASHINGTON-WASHINGTON IL- 611 PM CDT THU JUN 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR THUNDERSTORMS CONTINUES ACROSS THE AREA THROUGH THE WEEKEND INTO EARLY NEXT WEEK AS SEVERAL UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION. THESE DISTURBANCES WILL ACT UPON VERY WARM AND UNSTABLE AIR ENTRENCHED OVER THE MID MISSISSIPPI VALLEY TO PRODUCE STRONG THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD BE SEVERE...PRODUCING LARGE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. GKS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL FENTON 38.54N 90.45W
06/09/2005 1.50 INCH ST. LOUIS MO PUBLIC
0625 PM HAIL HIGH RIDGE 38.46N 90.53W
06/09/2005 0.75 INCH JEFFERSON MO PUBLIC
&&
GKSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
648 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL ST. LOUIS 38.64N 90.24W
06/09/2005 0.75 INCH ST. LOUIS CITY MO TRAINED SPOTTER
0635 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
06/09/2005 ST. LOUIS CITY MO TRAINED SPOTTER
6 TO 8 INCH DIAMETER BRANCHES BLOWN DOWN IN THE SOUTHWEST
PORTION OF THE CITY
0640 PM TSTM WND DMG HIGH RIDGE 38.46N 90.53W
06/09/2005 JEFFERSON MO PUBLIC
A FEW LARGE TREES BLOWN DOWN.
&&
GKSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
703 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG MAPLEWOOD 38.61N 90.32W
06/09/2005 ST. LOUIS MO TRAINED SPOTTER
TREES AND POWER LINES BLOWN DOWN.
0650 PM TSTM WND DMG 2 N VALLEY PARK 38.58N 90.48W
06/09/2005 ST. LOUIS MO TRAINED SPOTTER
LARGE TREE LIMBS BLOWN DOWN.
&&
GKSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD OVERLAND 38.70N 90.37W
06/09/2005 ST. LOUIS MO NWS EMPLOYEE
6 TO 8 INCHES OF FLOWING WATER ON LINDBERG BETWEEN PAGE
AND DORSETT ROADS
0645 PM HAIL HIGH RIDGE 38.46N 90.53W
06/09/2005 1.00 INCH JEFFERSON MO LAW ENFORCEMENT
0710 PM FLASH FLOOD HIGH RIDGE 38.46N 90.53W
06/09/2005 JEFFERSON MO LAW ENFORCEMENT
6 TO 8 INCHES OF WATER ON ROADS IN HIGH RIDGE
&&
GKSPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
734 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 2 N VALLEY PARK 38.58N 90.48W
06/09/2005 ST. LOUIS MO TRAINED SPOTTER
LARGE TREE LIMBS BLOWN DOWN.
&&
GKSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
739 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG AFFTON 38.55N 90.33W
06/09/2005 ST. LOUIS MO AMATEUR RADIO
1 LARGE TREE LIMB BLOWN DOWN.
0725 PM FLASH FLOOD HIGH RIDGE 38.46N 90.53W
06/09/2005 JEFFERSON MO LAW ENFORCEMENT
3 TO 5 INCH DEEP WATER ON THE PARKING LOT AT THE SHERIFF
OFFICE IN HIGH RIDGE
0730 PM HAIL FENTON 38.54N 90.45W
06/09/2005 1.75 INCH ST. LOUIS MO TRAINED SPOTTER
&&
GKSThe St Louis radar (KLSX), 29 km away, was scanning. The volume nearest the first event began at 00:50 UTC.
1 hail. Local standard time, as filed.
The Sheriff Department reported 1 inch hail.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5452855.